advertisement
Question
Posted by: sideways | 2007/05/08

Cipiralex(spelling)

Hi Doc,

Hope you are well. Doc, my problem is this, I was suffering with General Anxiety Disorder and prescribed Cipiralex(spelling), it is now 5 months and certainly my anxiety has clamed and I am happy with the way I am now seeing and reacting to things. I feel far more rational. However, I am suddenly suffering with a major decline in my libido and i am unable to orgasm. what can i do? Please help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Sideways
the cipralex can cause reduced libido but won't take it totally away - just plan to spend more time on foreplay and ask your partner to give you a bit more time to get to the point of orgasm. You can also try using a cream like aphrodite to increase sensitivity.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement